# SDR HALA2016040200097

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,751 hours, 9,765 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: RTA4B13611
- Condition: Inoperative
- Location: Wx Radar
- Part time: 15,442 hours, 2,652 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS-RT WEATHER RADAR INOPERATIVE.  R & R RT WEATHER RADAR TRANCIEVER. OPS CHECK IAW AMM 34-43-00.  NO DEFECTS NOTED.  OPS CHECK GOOD.
